UPM Institutional Repository

Items where Author is "Agarwal, Praveen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Salahshour, Soheil and Ahmadian, Ali and Senu, Norazak and Baleanu, Dumitru and Agarwal, Praveen (2015) On analytical solutions of the fractional differential equation with uncertainty: application to the Basset problem. Entropy, 17 (2). pp. 885-902. ISSN 1099-4300

This list was generated on Thu Jan 23 20:13:03 2020 UTC.